Tohoku Mathematical Journal

Correction: On the holomorphic automorphism group of a generalized Hartogs triangle

Akio Kodama

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Article information

Source
Tohoku Math. J. (2), Volume 68, Number 1 (2016), 47-48.

Dates
First available in Project Euclid: 17 March 2016

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1458248861

Digital Object Identifier
doi:10.2748/tmj/1458248861

Mathematical Reviews number (MathSciNet)
MR3476135

Zentralblatt MATH identifier
1350.32005

Subjects
Primary: 32A07: Special domains (Reinhardt, Hartogs, circular, tube)
Secondary: 32M05: Complex Lie groups, automorphism groups acting on complex spaces [See also 22E10]

Keywords
Generalized Hartogs triangles Holomorphic automorphisms

Citation

Kodama, Akio. Correction: On the holomorphic automorphism group of a generalized Hartogs triangle. Tohoku Math. J. (2) 68 (2016), no. 1, 47--48. doi:10.2748/tmj/1458248861. https://projecteuclid.org/euclid.tmj/1458248861


Export citation

References

  • A. Kodama, On the holomorphic automorphism group of a generalized Hartogs triangle, Tohoku Math. J. 68 (2016), 29–45.